# SDR CA000920013

- Difficulty date: August 11, 2000
- Submitted: October 2, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 12,631 hours
- Engine: Lyc LTIO540J2BD
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Servo
- Condition: Interference
- Location: Fuel Tank Cap
- Component: Decal
- Stage of operation: IN
- How discovered: V
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

(CAN)  RECENTLY REMOVED AS UNSCHEDULED, A FUEL SERVO FROM THE A/C ENGINE FUEL INJECTION SYSTEM, AS MIXTURE WOULD NOT CLOSE PROPERLY.  TEAR DOWN INSPECTION:  OVERHAULER INFORMED US HE HAD FOUND SMALL PARTICLES OF BLUE THIN PLASTIC-PAPER IN SCREEN AND UNDER MIXTURE INTERNALMACHANISM.  IDENTIFIED TO OCTANE RATING DECAL OF PLACARDS, SOLD AT LARGE ON THE AVIATION MARKET.  REFUELERS DRAG THE REFUELING NOZZLE OR/AND FUEL CAPS ON DECAL AND TEAR SMALL PIECES THAT GOES INTO THE TANKS; HENCE, INJECTOR PROBLEMS AND FUEL DRAIN COCKS PROBLEMS.  REMOVED AND INSTALLED PROPER RECTANGULAR PLACARDS - ABOVE FUEL FILLERS.  (X)
